# SDR ASAA0440167

- Difficulty date: October 4, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 19,842 hours, 10,784 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563C1
- Part serial: 857115
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 40,142 hours, 23,444 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, M
- Precautionary procedure: E, A

## Discrepancy

ENROUTE, AT 35,000 FT, APPROX .75 PWR, NR 1 ENG INDICATIONS BECAME ERRATIC (NO EXCESSIVE VIBRATION INDICATED ON VIB METER).  F/A HEARD LOUD BANG JUST BEFORE FLT CREW HEAR A THUD.  IN A FEW SECONDS, ENG OVERTEMPED (APPROX 982 DEGREES C) PERFORMED EMERGENCY SHUTDOWN AND DID NOT FIRE BOTTLES.  ACCOMPLISHED SINGLE ENG LANDING.  REMOVED AND REPLACED ENGINE.
